# SDR UALA2008121506895

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,155 hours, 3,860 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 38882677
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENG IGNITER R1.  REPLACED UPPER EXCITER AND CABLE ON NR 2 ENGINE.  OPERATIONAL TEST IS GOOD.
